# SDR UPS07M51268

- Difficulty date: November 7, 2007
- Submitted: December 10, 2007
- Operation: Air carrier
- Aircraft: N292UP
- Make and model: Doug MD-11F
- Aircraft serial: 48566
- Aircraft time: 42,234 hours, 6,015 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Fitting
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C CTR CARGO DOORWAY AREA STA 1745 TO STA 1764 FOUND SUPPORT FITTING WITH ELONGATED MOUNTING HOLES.  02EA DISCREPANT HOLES AT CTR CARGO DOORWAY REAMED TO 0.465" & 0.425" DIA RESPECTIVELY PER EN1721-07.  HFEC INSP CUTOUT PER DAC NDTSPM R.13 06-10-0 1.003 FOUND NO CRACK EVIDENT.  REP BUSHING USING MATL 7075-T6 & REP STRAP 01 USING MATL 7075T6-0.190" FABRICATED PER EN1721-07.  02EA BUSHINGS & 01EA REPAIR STRAP INSTALLED PER EN1721-07 ON SUPPORT FITTING.
